Submit or Track your Manuscript LOG-IN

Fitting Nonlinear Growth Models on Weight in Mengali Sheep through Bayesian Inference

Fitting Nonlinear Growth Models on Weight in Mengali Sheep through Bayesian Inference

Farhat Iqbal1, Mohammad Masood Tariq2,*, Ecevit Eyduran3, Zil-e-Huma4, Abdul Waheed5, Farhat Abbas2, Muhammad Ali2, Nadeem Rashid2, Majed Rafeeq2, Asadullah2 and Zahid Mustafa2

Email this article to a colleague

Friend's Name:
Friend's Email Address:
Your Name:
Your Email Address:
Subject:
Your Message will read: I thought you might be interested in the article I found in the publication: Pakistan Journal of Zoology
 
Verify code:
 

Pakistan Journal of Zoology

October

Vol. 51, Iss. 5, Pages 1599-1997

Featuring

Click here for more

Subscribe Today

Receive free updates on new articles, opportunities and benefits


Subscribe Unsubscribe